The theory of forced, convex, autonomous, two point boundary value problems

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)133-154
Number of pages22
JournalRocky Mountain Journal of Mathematics
Volume15
Issue number1
DOIs
StatePublished - Dec 1985

Fingerprint

Two-point Boundary Value Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The theory of forced, convex, autonomous, two point boundary value problems. / Laetsch, Theodore W.

In: Rocky Mountain Journal of Mathematics, Vol. 15, No. 1, 12.1985, p. 133-154.

Research output: Contribution to journalArticle

@article{4f140f2b67f54f28ac9769ddb0ed99dc,
title = "The theory of forced, convex, autonomous, two point boundary value problems",
author = "Laetsch, {Theodore W}",
year = "1985",
month = "12",
doi = "10.1216/RMJ-1985-15-1-133",
language = "English (US)",
volume = "15",
pages = "133--154",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - The theory of forced, convex, autonomous, two point boundary value problems

AU - Laetsch, Theodore W

PY - 1985/12

Y1 - 1985/12

UR - http://www.scopus.com/inward/record.url?scp=0011871478&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011871478&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1985-15-1-133

DO - 10.1216/RMJ-1985-15-1-133

M3 - Article

AN - SCOPUS:0011871478

VL - 15

SP - 133

EP - 154

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1

ER -